Hail, Audubon
- When
- June 14, 7:10 PM CST
- Where
- Audubon County, 4.11 mi NW of Viola Center
- Measured
- 1 in hail
- Crop damage
- $5,000
- Reported by
- SHAVE Project
- Coordinates
- 41.840, -94.879
A low pressure area tracked east out of South Dakota during the afternoon and evening. A warm front extending from the low across west central into southeast Iowa lifted north with thunderstorm development during the afternoon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DMX wrote it up.
A low pressure area tracked east out of South Dakota during the afternoon and evening. A warm front extending from the low across west central into southeast Iowa lifted north with thunderstorm development during the afternoon. Thunderstorms formed during the late afternoon and overnight hours as the cold front trailing form the low moved into Iowa The atmosphere became moderately unstable during the afternoon and evening as moisture continued to pool near the warm front and ahead of the low. Precipitable water values increased to 1.8 inches by evening. The CAPE increased to 2000 to 3000 J/kg with 600 to 900 J/kg available in the -10 to -30 C layer of the atmosphere, though the freezing level was quite high at 15,000 feet. Downdraft CAPE was in the 800 to 1000 J/kg range. The atmosphere had 40 to 50 kts of shear available. Thunderstorms moved into western Iowa and became severe. Initially the storms produced hail. Most of the hail was in the 1 to 1.5 inch range, with a few locations approaching 2 inch diameter hail. Upscale development took place with the storms developing into an MCC before midnight. The storms then became producers of high high winds and heavy rainfall. A 67 MPH wind gust was recorded in the Carroll area. One storm west of Pocahontas produced a 2 mile long narrow path of damage as microburst winds estimated around 90 MPH damaged several houses. Roofing was lost with debris embedded in exterior walls. Farm equipment was also blown over. Flash flooding took place in west central Iowa and parts of central Iowa as reports of 3 to 7 inches of rain in some locations produced flash flooding. Many highways were closed by high water, and countless county roads were flooded in Carroll, Guthrie, Greene, and Madison Counties. Subsequent flooding in Madison County caused considerable damage with several bridges washed out or underwater northwest of Bevington.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 14, 5:31 PM CST, 1 hour 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 631 PM CDT FRI JUN 14 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 346 PM CDT FRI JUN 14 2013 PRIMARY CONCERNS WILL OF COURSE BE CONVECTIVE TRENDS OVERNIGHT. CURRENT SCENARIO HAS TYPICAL MID JUNE RING OF FIRE IN PLACE OVER SRN CONUS RIDGE WITH RING DELINEATED FAIRLY NICELY BY NARROW RIBBON OF HIGH K INDICES FROM NE ACROSS NE INTO IA. MCV FROM OVERNIGHT CONVECTION IS CURRENTLY MOVING INTO SERN IA WITH DEPARTING MCS...WHILE ANOTHER CLUSTER HAS DEVELOPED ON TRAILING SPIRAL WITHIN WEAK BROAD QG FORCING. PRIMARY ATTENTION WILL BE UPSTREAM HOWEVER LOOKING AT GENESIS REGION OVER NE. K INDEX RIBBON IS CURRENT COINCIDENT WITH SURFACE BOUNDARY JUST WEST OF O NEILL AND BROKEN BOW...WHICH IS ALSO AN AREA OF DEEPER MOISTURE CONVERGENCE. NOSE OF 3000 PLUS MLCAPES REACHES INTO THIS AREA WITH MLCINH CONTINUING TO ERODE. THIS COULD CERTAINLY BE AN AREA WHERE SURFACE BASED CONVECTION DEVELOPS AND EVENTUALLY REACHES IA LATER THIS EVENING. IF STORMS FROM THIS AREA DO NOT MAKE IT INTO IA...ADDITIONAL ELEVATED DEVELOPMENT MAY OCCUR WITH STRONG ISENT LIFT NOTED ALONG 310K ISENT SURFACE AT BASE OF STEEPER LAPSE RATES AND SHOULD TRIGGER MCS ANYWAY. ELEVATED CINH APPEARS DECENT BUT LIKELY NOT GREAT ENOUGH TO OVERCOME ISENT LIFT. SOUNDINGS ARE SOMEWHAT DRY 1-3KM SO WITH ELEVATED CAPES OVER 2000 J/KG AT TIMES LARGE HAIL AND DAMAGING WINDS WOULD BOTH BE A THREAT. .LONG TERM.../SATURDAY THROUGH FRIDAY/... ISSUED AT 346 PM CDT FRI JUN 14 2013 MAIN FORECAST CONCERN IS WITH TIMING OF CONVECTION AND HEAVY RAIN/SEVERE POTENTIAL ASSOCIATED WITH THE CONVECTION SATURDAY AND SATURDAY NIGHT. MODELS IN GOOD OVERALL SYNOPTIC AGREEMENT THROUGH SUNDAY...BUT HAVE DIFFERENCES WRT TO PRECIP TOTALS...LOCATION AND TIMING. LEANED TOWARD A BLEND THROUGH SUNDAY...THEN THE ECMWF MONDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...SURFACE BOUNDARY LAYS UP ACROSS NORTHERN IOWA SATURDAY MORNING AND SHOULD ALLOW FOR OVERNIGHT CONVECTION TO BE CONFINED TO NORTHERN PORTIONS OF THE FORECAST AREA BETWEEN 12 AND 18Z SATURDAY. ONCE THE NEXT 500MB VORT MAX AND SHORTWAVE MOVE ACROSS THE STATE BY THE AFTERNOON SATURDAY...CONVECTION LOOKS TO REDEVELOP OVER CENTRAL AND SOUTHEAST PORTIONS OF THE FORECAST AREA PAST 20Z SATURDAY AND PERSIST INTO THE EVENING HOURS. WARM LAYER CLOUD DEPTH RANGES FROM 12000 TO 13000 FEET WITH PRECIPITABLE WATER VALUES NEARING 2 INCHES BY SATURDAY AFTERNOON...SO EFFICIENT RAIN PRODUCERS ARE LIKELY. AS FAR AS THE SEVERE POTENTIAL...BEST INSTABILITY WILL BE CONFINED GENERALLY ALONG AND EAST OF INTERSTATE 35 SATURDAY AFTERNOON WITH MLCAPE RANGING FROM 2000 J/KG TO NEAR 4000 J/KG. NOT ANTICIPATING MUCH CLEARING ACROSS THE FORECAST AREA SATURDAY TO ALLOW FOR SURFACE BASED INSTABILITY TO INCREASE. DEEP LAYER SHEAR IN THE 25 TO 40 KNOT RANGE AND SO NOT THE BEST ENVIRONMENT OF ORGANIZED LONG UPDRAFTS...BUT LOW LEVEL SHEAR SOME WHAT FAVORABLE FOR TORNADIC POTENTIAL. HAVE BEST POPS ACROSS CENTRAL TO SOUTHEAST PORTIONS OF THE FORECAST AREA SATURDAY AFTERNOON AND EVENING. FRONT LOOKS TO SAG FAR ENOUGH SOUTH TO CONFINE POPS ACROSS SOUTHERN IOWA BY SUNDAY MORNING. WENT A LITTLE ABOVE GUIDANCE FOR MAX TEMPS ON SUNDAY WITH DRY WEATHER ANTICIPATED MUCH OF THE DAY. SUNDAY NIGHT THROUGH THURSDAY...COLD FRONT MOVES THROUGH DURING THE DAY MONDAY WITH CONVECTION POTENTIAL LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. GFS HAS MUCH MORE PRECIP THAN THE ECMWF AND LEANED TOWARD THE ECMWF AS SOUNDINGS NOT REALLY SUPPORTIVE OF THE AMOUNT PRECIP GFS HAS GOING ON MONDAY. REGARDLESS...KEPT POPS ACROSS THE EAST MONDAY MORNING AND INCREASED POPS OVER THE SOUTH LATE SUNDAY NIGHT. HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN THROUGH MUCH OF THE WEEK AND ALLOW FOR SOME MUCH NEEDED DRY WEATHER. NEXT POTENTIAL FOR RAIN LOOKS TO BE BY THURSDAY WITH A WEAK SHORTWAVE CUTTING ACROSS THE REGION. && .AVIATION...15/00Z ISSUED AT 627 PM CDT FRI JUN 14 2013 AREA OF SHRA/TSRA WILL CONTINUE TO PUSH EASTWARD AFFECTING KDSM/KOTM/KALO THROUGH THE BEGINNING OF THE PERIOD. ANTICIPATE ANOTHER AREA OF SHRA/TSRA TO DEVELOP ACROSS NE AND PUSH INTO IOWA...AFFECTING SITES TOWARDS 06Z-12Z. HAVE LIMITED TSRA MENTION ATTM PAST 06Z WITH UNCERTAINTY AT SITES. WILL ALSO LIKELY SEE SHRA LINGERING THROUGH THE DAY AT NORTHERN SITES..KMCW/KALO BEFORE PUSHING SOUTH LATE IN THE PERIOD. CEILINGS AND VISIBILITIES WILL REMAIN PRIMARILY VFR...THOUGH MAY BE REDUCED TO MVFR OR LOWER FROM TIME TO TIME WITH SHRA/TSRA. && .HYDROLOGY... ISSUED AT 346 PM CDT FRI JUN 14 2013 ALTHOUGH THE ENVIRONMENT IS NOT IDEAL WITH SOUNDINGS STILL SHOWING SOME 1-3KM DRY AIR...SOUNDINGS DO SHOW SOMEWHAT MORE FAVORABLE CONDITIONS AND DEEPER MOISTURE ACROSS NERN SECTIONS OVERNIGHT. CURRENT 1.7 INCH PLUS PWATS REMAIN IN PLACE AND EVEN PUSH 2 INCHES AT TIMES WITH WARM CLOUD DEPTHS INCREASING. MEAN WINDS ARE A LITTLE STRONG...UP TO 35 KTS AT TIMES...HOWEVER STRONG MOISTURE TRANSPORT WILL HELP FEED MCS AND ALSO CAUSE CORFIDI VECTORS TO REGENERATE SRN PORTIONS OF COMPLEX. THUS SEE NO REASON TO ALTER GOING FLASH FLOOD WATCH AT THIS POINT. FURTHER EXPANSION MAY BE NEEDED SOUTHWARD AS WELL DEPENDING ON HOW CONVECTIVE TRENDS PLAY OUT. WILL CONTINUE HEAVY RAIN WORDING IN FORECAST AS WELL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BLACK HAWK-BREMER- BUTLER-CALHOUN-CERRO GORDO-EMMET-FRANKLIN-GRUNDY-HAMILTON- HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER- WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...SMALL LONG TERM...PODRAZIK AVIATION...AWB HYDROLOGY...SMALL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 533 AM CDT FRI JUN 14 2013 IAZ004>007-015>017-023>028-033>039-151100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 533 AM CDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME SEVERE WEATHER IS POSSIBLE WITH MAIN THREAT FROM HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO EXPECTED WITH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED ON SATURDAY WITH HEAVY RAIN REMAINING POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH SATURDAY AFTERNOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THERE WILL BE ADDITIONAL THREAT OF ISOLATED TO SCATTERED THUNDERSTORMS ON SATURDAY EVENING AND THEN AGAIN SUNDAY AFTERNOON INTO EARLY MONDAY. SEVERE WEATHER IS NOT EXPECTED AT THOSE TIMES. THUNDERSTORM CHANCES EMERGE ONCE AGAIN BY NEXT THURSDAY BUT THE SEVERE WEATHER THREAT CANNOT BE DETERMINED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. IAZ044>050-057>062-070>075-081>086-092>097-151100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 533 AM CDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS MAY BE SEVERE LATER THIS AFTERNOON INTO THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS CHANCES WILL REMAIN INTO SATURDAY WITH SEVERE WEATHER ONCE AGAIN POSSIBLE BY AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG WITH HEAVY RAINFALL. THUNDERSTORMS CHANCES REMAIN FROM SATURDAY NIGHT INTO MONDAY MORNING ALTHOUGH THE SEVERE WEATHER THREAT APPEARS MINIMAL. THUNDERSTORM CHANCES EMERGE ONCE AGAIN BY NEXT THURSDAY BUT THE SEVERE WEATHER THREAT CANNOT BE DETERMINED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT AS WELL AS SATURDAY AFTERNOON. CC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
340 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 SW GARDEN GROVE 40.81N 93.62W
06/14/2013 E1.50 INCH DECATUR IA TRAINED SPOTTER
ONE TO ONE AND ONE HALF INCHES OF DIME SIZE HAIL COVERING
THE GROUND ALONG WITH PING PONG HAIL.
&&
RVACHALEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
427 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 4 WNW CARROLL AIRPORT 42.07N 94.86W
06/14/2013 E1.00 INCH CARROLL IA TRAINED SPOTTER
&&
BFSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 436 PM CDT FRI JUN 14 2013 IAZ045>047-058-059-142230- BOONE-CARROLL-DALLAS-GREENE-GUTHRIE- 436 PM CDT FRI JUN 14 2013 ...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL GUSTY WINDS AND HEAVY RAIN... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL CARROLL COUNTY...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCRANTON... BAYARD... JEFFERSON... BAGLEY... YALE... JAMAICA... GRAND JUNCTION... RIPPEY... DAWSON... BEAVER... PERRY AIRPORT... BERKLEY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AWB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 459 PM CDT FRI JUN 14 2013 IAZ060-142300- POLK- 459 PM CDT FRI JUN 14 2013 ...HEAVY RAIN TO IMPACT DES MOINES METRO RUSH HOUR... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF DES MOINES...MOVING EAST AT 45 MPH. OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. THIS WILL PRODUCE PONDING WATER ON ROADS AND LOWERED VISIBILITIES WITH RAINFALL RATES OVER AN INCH PER HOUR POSSIBLE. LOCATIONS IMPACTED INCLUDE... PLEASANT HILL... BONDURANT... ALTOONA... MITCHELLVILLE... DES MOINES... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SMALL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL ALLERTON 40.71N 93.37W
06/14/2013 M1.25 INCH WAYNE IA CO-OP OBSERVER
NICKEL TO HALF DOLLAR HAIL COVERED THE GROUND IN
ALLERTON.
&&
SMALLSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 640 PM CDT FRI JUN 14 2013 IAZ004>007-015>017-023>027-033>038-044>049-057>061-150200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY- MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...DENISON...CARROLL...JEFFERSON...BOONE...AMES... MARSHALLTOWN...AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES... NEWTON 640 PM CDT FRI JUN 14 2013 ...STRONG AND GUSTY WINDS IN CENTRAL IOWA THROUGH THE EVENING... WINDS HAVE INCREASED TO 30 MPH AND HAVE BEEN GUSTING TO NEAR 40 MPH ACROSS NORTHERN IOWA AHEAD OF A FRONTAL BOUNDARY. OVER THE NEXT SEVERAL HOURS WINDS WILL CONTINUE TO GUST TO NEAR 40 TO 45 MPH AT TIMES OVER PORTIONS OF NORTHERN AND CENTRAL IOWA. PERSONS TRAVELING ACROSS THE REGION SHOULD REMAIN ALERT TO INCREASING WINDS...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE.
The Des Moines radar (KDMX), 97 km away, was scanning. The volume nearest the first event began at 01:11 UTC.
25 hail, 10 thunderstorm wind, 4 flash flood, 1 heavy rain, 1 flood. Local standard time, as filed.
White core with clear ice around the edge.
Just southeast of Menlo. Report received via KCCI TV.
Two to six inch diameter limbs blown down and a garage roof blown off.
Water was over A Avenue along the Guthrie/Carroll County line.
Damage to machinery buildings with one blown over and two others damaged.
Several machine sheds blown over in the Ware area by high winds.
In the town of Ware, shingles were blown off of a roof with trees damaged.
Six to eight inches of water over several streets in Bayard. Water over the underpass of Highway 25 in Bayard.
Damage to several houses, including the loss of roofing and debris embedded in exterior walls. Farm equipment blown over. Damage occurred in a fairly narrow two mile long path.
Rainfall of 5.2 inches in past few hours.
Water over Highway 141 west of Coon Rapids.
Several 6 to 8 inch tree limbs blown down.
Winds gusts estimated at 60 to 65 MPH.
A trained spotter reports a couple trees split, power lines down from falling branches, and an 8 by 12 foot section of a roof was damaged on a home in Murray. Some three inch or larger diameter branches down.
Highway 92 between Patterson and Bevington was flooded.
Large sections of Cumming Highway underwater and a number of county bridges either washed out or underwater.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2013Every state in 2013This day in weather historyWarnings in Iowa, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 446239, 446250, 446241, 446242, 446243, 446240, 446224, 446244, 446216, 446246, 446217, 446228, 446248, 446218, 446221, 446247, 446219, 446225, 446222, 446227, 446223, 446205, 460929, 446206, 446209, 446226, 446229, 446234, 446210, 446212, 446213, 446232, 446282, 446208, 446235, 446211, 446207, 446230, 446215, 446238, and more.